MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)
Model Number IV
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported during intraocular lens (iol) implant procedure, when using the cartridge, the surgeon noticed a series of implantation failures.The piston of the injector missed and passed over lens.No abnormalities were observed with the injector and implant.Additional information was requested and received stating that the when the specific model of company injectors used with specific model of company cartridge the plunger sometimes fails to catch the implant.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR
Common Device Name
FOLDERS AND INJECTORS , INRAOCULAR LENS (IOL)
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24484890
Report Number2523835-2026-00214
Device Sequence Number14725393
Product Code MSS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIV
Device Catalogue Number8065977774
Device Lot Number142XCF
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer06/26/2026
08/31/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date07/20/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON IOL; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D
Patient SexUnknown